# SDR KCSA2023020305

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N403KZ
- Make and model: Boeing 747481
- Aircraft serial: 34018
- Aircraft time: 58,924 hours, 11,534 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Escape Reel
- Part number: 3791003D23
- Part serial: 28081
- Condition: Broken
- Location: #1 Reel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"HARD LANDING" HARD NOSE GEAR TOUCHDOWN AFTER DEROTATION ACCOMPLISHED HARD LANDING INSPECTION IAW B747-400 AMM 05-51-05 AND 23-12-03. NO DEFECTS NOTED. FLIGHT DECK ESCAPE REEL COMPARTMENT DOOR DETACHED UPON LANDING REMOVED AND REPLACED DOOR ASSEMBLY IAW B747 AMM 25-61-01 OPERATIONS CHECKS NORMAL. EMERGENCY ESCAPE REEL DOOR IS BROKEN REMOVED AND REPLACED DOOR ASSEMBLY IAW B747 AMM 25-61-01 OPERATIONS CHECKS NORMAL. #1 ESCAPE REEL SEAL BROKEN REMOVED AND REPLACED ESCAPE DECENT DEVICE IAW B747 AMM 25-61-01 SHELF LIFE 03 NOVEMBER 2027. #2 ESCAPE REEL SEAL BROKEN REMOVED AND REPLACED DECENT DEVICE IAW B747 AMM 25-61-01 SHELF LIFE 03 NOVEMBER 2027. #3 ESCAPE REEL SEAL IS BROKEN REMOVED AND REPLACED DECENT DEVICE IAW B747 AMM 25-61-01 SHELF LIFE 03 NOVEMBER 2027. #4 ESCAPE REEL SEAL IS BROKEN REMOVED AND REPLACED DECENT DEVICE IAW B747 AMM 25-61-01 SHELF LIFE 03 NOVEMBER 2027. #5 ESCAPE REEL SEAL IS BROKEN REMOVED AND REPLACED DECENT DEVICE IAW B747 AMM 25-61-01 SHELF LIFE 03 NOVEMBER 2027. #6 ESCAPE REEL SEAL IS BROKEN TRANSFERRED TO DMI 100129756 PER MEL 25-61-1-1-1 CATEGORY C DUE DATE 2/14/2023 MAINTENANCE ACTION COMPLY WITH (REEL REMOVED) PLACARDS INSTALLED. #7 ESCAPE REEL SEAL IS BROKEN TRANSFERRED TO DMI 1000129757 PER MEL 25-61-1-1-1 CATEGORY C DUE DATE 2/14/2023 MAINTENANCE ACTION COMPLY WITH (REEL REMOVED) PLACARDS INSTALLED. #8 ESCAPE REELSEAL IS BROKEN TRANSFERRED TO DMI 100129758 PER MEL 25-61-1-1-1 CATEGORY C DUE DATE 2/14/2023 MAINTENANCE ACTION COMPLY WITH (REEL REMOVED) PLACARDS INSTALLED. REFERENCE DMI #100129756 #6 ESCAPE REEL DEVICE REMOVED INSTALLED #6 ESCAPE REEL DEVICE ALL WORK WAS PERFORMED IAW B747-400 AMM 25-61-01 THIS CLEARS DMI #100129756 M PROCEDURES REVERSED PLACARDS REMOVED. REFERENCE DMI #100129757 #7 ESCAPE REEL DEVICE REMOVED. INSTALLED #7 ESCAPE REEL DEVICE ALL WORK WAS PERFORMED IAW B747-400 AMM 25-61-01 THIS CLEARS DMI #100129757 M PROCEDURES REVERSED PLACARDS REMOVED. #8 ESCAPE REEL DEVICE REMOVED REFERENCE DMI #100129758 INSTALLED #8 ESCAPE REEL DEVICE IAW B747-400 AMM 25-61-01 THIS CLEARS DMI #100129758 M PROCEDURES REVERSED PLACARDS REMOVED. PART CAUSING DIFFICULTY (A) DEVICE, EMERGENCY DECENT (B) UNKNOWN (C) 379103D-23 (D) 26567 (E) BROKEN (F) #2 REEL. (A) DEVICE, EMERGENCY DECENT (B) UNKNOWN (C) 379103D-23 (D) 28082 (E) BROKEN (F) #3 REEL. (A) DEVICE, EMERGENCY DECENT (B) UNKNOWN (C) 379103D-23 (D) 27726 (E) BROKEN (F) #4 REEL. (A) DEVICE, EMERGENCY DECENT (B) UNKNOWN (C) 379103D-23 (D) 23446 (E) BROKEN (F) #5 REEL. (A) DEVICE, EMERGENCY DECENT (B) UNKNOWN (C) 379103D-23 (D) 28080 (E) BROKEN (F) #6 REEL.  (A) DEVICE, EMERGENCY DECENT (B) UNKNOWN (C) 379103D-23 (D) 25264 (E) BROKEN (F) #7 REEL. (A) DEVICE, EMERGENCY DECENT (B) UNKNOWN (C) 379103D-23 (D) 28087 (E) BROKEN (F) #8 REEL.
